# SDR DALA2017041703052

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 35,048 hours, 31,128 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Dial
- Condition: Worn
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW SAFELY ABORTED THE TAKEOFF AT 125 KNOTS DUE TO THE A FLAP CONFIGURATION WARNING ILLUMINATING.  MAINTENANCE SUSPECTS THE 4 DIAL-A-FLAP DETENT IS WORN AND THAT ALLOWED THE WARNING MESSAGE TO ILLUMINATE.  ALL FOUR MAIN LANDING GEAR TIRES AND BRAKE ASSEMBLIES HAVE BEEN REPLACED.
